Volume 22, issue 7 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 7, 3761–4380
Issue 6, 3145–3760
Issue 5, 2511–3144
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Ricci flow from spaces with isolated conical singularities

Panagiotis Gianniotis and Felix Schulze

Geometry & Topology 22 (2018) 3925–3977
Abstract

Let (M,g0) be a compact n–dimensional Riemannian manifold with a finite number of singular points, where the metric is asymptotic to a nonnegatively curved cone over (Sn1,g). We show that there exists a smooth Ricci flow starting from such a metric with curvature decaying like Ct. The initial metric is attained in Gromov–Hausdorff distance and smoothly away from the singular points. In the case that the initial manifold has isolated singularities asymptotic to a nonnegatively curved cone over (Sn1Γ,g), where Γ acts freely and properly discontinuously, we extend the above result by showing that starting from such an initial condition there exists a smooth Ricci flow with isolated orbifold singularities.

Keywords
Ricci flow, singular initial data, conical singularities
Mathematical Subject Classification 2010
Primary: 53C44
Secondary: 58J47
References
Publication
Received: 9 January 2017
Revised: 21 February 2018
Accepted: 1 July 2018
Published: 6 December 2018
Proposed: Bruce Kleiner
Seconded: Gang Tian, John Lott
Authors
Panagiotis Gianniotis
Department of Mathematics
University of Toronto
Toronto, ON
Canada
Felix Schulze
Department of Mathematics
University College London
London
United Kingdom